
Brumol M Syrup
Manufacturer
Brukem Life Care
Salt Composition
Mefenamic Acid (50mg/5ml) + Paracetamol (125mg/5ml)
Key Information
Short Description
Brumol M Syrup is a non-steroidal anti-inflammatory drug (NSAID) used to reduce pain, fever, and inflammation in infants and children.
Dosage Form
Syrup
Introduction
Brumol M Syrup contains two active ingredients, Mefenamic acid and paracetamol, which belong to a common class of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). It helps to lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Directions for Use
Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Keep a track of the dose and the frequency in which you have given this medicine to your child. This will help prevent overdosing.
How it works
Brumol M Syrup works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation (redness and swelling).
Quick Tips
Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Keep a track of the dose and the frequency in which you have given this medicine to your child. This will help prevent overdosing. Practice self-care tips like giving plenty of fluids to your child, giving a balanced diet, and encouraging optimum sleep. Stop the medicine and consult your child's doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine.
Related Medicines

Meft P Syrup

Mefastal P Syrup

Nimutal MF Syrup

Emfort P Syrup

Cosme P Duo Syrup

Mefaus P Syrup

Mefzen P Syrup

Tamino MF Syrup

Avimef P Spas Syrup
